# SDR AALA201705319034

- Difficulty date: May 30, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 21,592 hours, 8,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EXIT SIGN AT DOOR 4R CAME OFF DOOR. REPLACE EXIT SIGN IAW AMM 33-51-01.
